Browse Title Index


 
Issue Title
 
Vol 5, No 1 (2011): March 2011 A convolution identity for exchangeable risks Abstract   PDF
E. Hashorva
 
Vol 6, No 1 (2012): Issue 1 A note about invariants of algebraic curves Abstract   PDF
Leonid Betratyuk
 
Vol 7, No 1 (2013): Issue 1 Abelian crossed modules and strict Picard categories Abstract   PDF
NGUYEN TIEN QUANG, CHE THI KIM PHUNG, NGO SY TUNG
 
Vol 6, No 2 (2012): Issue 2 Algebraic characterizations for reductions problems Abstract   PDF
Anjeza Krakulli, Elton Pasku
 
Vol 7, No 2 (2013): September 2013 Algorithms for Real Numerical Varieties with application to Parameterizing Quadratic Surface Intersection Curves Abstract   PDF
Barry H Dayton
 
Vol 5, No 1 (2011): March 2011 An upper bound for the $X$-ranks of points of $\mathbb {P}^n$ in positive characteristic Abstract   PDF
Edoardo Ballico
 
Vol 5, No 4 (2011): Issue 4 Asymptotically optimal tests when parameters are estimated Abstract   PDF
Tewfik Lounis
 
Vol 5, No 1 (2011): March 2011 Fixed point property for the hyperspaces of non-metric chainable continua Abstract   PDF
Ivan Loncar
 
Vol 5, No 3 (2011): September 2011 Generalized Hyers-Ulam stability of derivations in proper Lie CQ*--algebras Abstract   PDF
G. Reza Zamani Eskandani, John M. Rassias, Ramazan Zarghami
 
Vol 7, No 1 (2013): Issue 1 Generating dimension formulas for multivariate splines Abstract   PDF
Tatyana Sorokina, Simon Foucart
 
Vol 5, No 1 (2011): March 2011 Genus calculations for towers of function fields arising from equations of $C_{ab}$ curves Abstract   PDF
Caleb McKinley Shor
 
Vol 7, No 2 (2013): September 2013 Linear block and array codes correcting repeated CT burst errors Abstract   PDF
Fatih Temiz, Vedat Siap
 
Vol 7, No 1 (2013): Issue 1 Morse theory with low differentiability for functional energy of a Finsler metric Abstract   PDF
Fausto Marçal de Souza
 
Vol 6, No 1 (2012): Issue 1 Numerical experiments related to the information-theoretic Schottky and Torelli problems Abstract   PDF
J. Wolper
 
Vol 5, No 2 (2011): June 2011 On gamma-semi-theta-closed Sets and Locally gamma-s-Regular Spaces Abstract   PDF
Sabir Hussain, Bashir Ahmad
 
Vol 5, No 1 (2011): March 2011 On a generalization of atomic decompositions Abstract   PDF
S. K. Kaushik, S. K. Sharma
 
Vol 5, No 2 (2011): June 2011 On F-Supplemented Modules Abstract   PDF
Yahya Talebi, Behnam Talaee
 
Vol 6, No 2 (2012): Issue 2 On Generalized Gaussian Numbers Abstract   PDF
Esengul Salturk, Irfan Siap
 
Vol 6, No 1 (2012): Issue 1 On isolated strata of p-gonal Riemann surfaces in the branch locus of moduli spaces Abstract   PDF
Gabriel Bartolini, Antonio Costa, Milagros Izquierdo
 
Vol 5, No 3 (2011): September 2011 On Principally Quasi-Baer Modules Abstract   PDF
Burcu Ungor, Nazim Agayev, Sait Halicioglu, Abdullah Harmanci
 
Vol 6, No 2 (2012): Issue 2 On some order 6 non-symplectic automorphisms of elliptic K3 surfaces Abstract   PDF
Jimmy Dillies
 
Vol 5, No 3 (2011): September 2011 On superelliptic curves of level $n$ and their quotients, I. Abstract   PDF
L. Beshaj, V. Hoxhaj, T. Shaska
 
Vol 6, No 2 (2012): Issue 2 On the distribution of the values of additive functions over integers with a fixed number of distinct prime divisors Abstract   PDF
Jean-Marie De Koninck, Imre Katai
 
Vol 5, No 3 (2011): September 2011 On the implementation of cubic public keys based on algebraic graphs over the finite commutative rings and their symmetries. Abstract   PDF
Michal Klisowski, Vasyl Ustimenko
 
Vol 6, No 1 (2012): Issue 1 Pisot dual tilings of low degree and their disconnectedness Abstract   PDF
Nertila Gjini
 
Vol 5, No 4 (2011): Issue 4 Quantum codes from superelliptic curves Abstract   PDF
A. Elezi, T. Shaska
 
Vol 7, No 2 (2013): September 2013 QUASICONFORMAL HARMONIC MAPPINGS ONTO A CONVEX DOMAIN REVISITED Abstract   PDF
David Kalaj, Ken-Ichi Sakan
 
Vol 5, No 1 (2011): March 2011 Spectral Decomposition of a 4th-order Covariance Douglas tensor in *P-Finsler Manifolds Abstract   PDF
S. Kumar, K. C. Petwal
 
Vol 5, No 1 (2011): March 2011 Stability of cubic functional equation in non-Archimedean $\mathcal L$-fuzzy normed spaces Abstract   PDF
Nasrin Eghbali
 
Vol 5, No 2 (2011): June 2011 TECHNIQUES FOR THE DECOMPOSITION OF CARTAN’S CURVATURE TENSOR IN COMPLEX FINSLER MANIFOLDS Abstract   PDF
S. Kumar, K. C. Petwal
 
Vol 5, No 2 (2011): June 2011 The fixed point property of the products and hyperspaces of arboroids Abstract   PDF
Ivan Loncar
 
Vol 6, No 2 (2012): Issue 2 Traces of entire functions on algebraic subvarieties Abstract   PDF
F. Donzelli, P. Gauthier
 
1 - 32 of 32 Items


Google+